Format
Sort by

Send to

Choose Destination

Links from PubMed

Items: 1 to 20 of 96

1.

Commentary on: Severe manifestations of coricidin intoxication.

Bobo WV, Fulton RB.

Am J Emerg Med. 2004 Nov;22(7):624-5. No abstract available.

PMID:
15666279
3.

Severe manifestations of coricidin intoxication.

Kirages TJ, Sulé HP, Mycyk MB.

Am J Emerg Med. 2003 Oct;21(6):473-5.

PMID:
14574654
4.

Coricidin HBP abuse: patient characteristics and psychiatric manifestations as recorded in an inpatient psychiatric unit.

Dickerson DL, Schaepper MA, Peterson MD, Ashworth MD.

J Addict Dis. 2008;27(1):25-32. doi: 10.1300/J069v27n01_03.

PMID:
18551885
5.

A Cadillac ride to the emergency department.

Osterhoudt KC.

Pediatr Emerg Care. 2005 Dec;21(12):877-9. No abstract available.

PMID:
16340770
6.

Psychosis with Vicks Formula 44-D abuse.

Craig DF.

CMAJ. 1992 Apr 1;146(7):1199-200. No abstract available.

7.

Coricidin HBP cough and cold addiction.

Miller SC.

J Am Acad Child Adolesc Psychiatry. 2005 Jun;44(6):509-10. No abstract available.

PMID:
15908829
8.

Decongestant-induced hypertensive crisis.

Backlin SA.

Can Fam Physician. 1993 Feb;39:375-6. No abstract available.

9.

Serotonin syndrome in dextromethorphan ingestion responsive to propofol therapy.

Ganetsky M, Babu KM, Boyer EW.

Pediatr Emerg Care. 2007 Nov;23(11):829-31.

PMID:
18007217
10.

Abuse of Coricidin HBP cough & cold tablets: episodes recorded by a poison center.

Banerji S, Anderson IB.

Am J Health Syst Pharm. 2001 Oct 1;58(19):1811-4.

PMID:
11596695
11.

Adolescent abuse of dextromethorphan.

Schwartz RH.

Clin Pediatr (Phila). 2005 Sep;44(7):565-8. Review.

PMID:
16151560
12.

Dextromethorphan abuse in teens: beware acetaminophen poisoning!

Cunningham V.

CJEM. 2011 Sep;13(5):298. No abstract available.

PMID:
21955409
13.

Nyquil and acute hepatic necrosis.

Fleckenstein JL.

N Engl J Med. 1985 Jul 4;313(1):48. No abstract available.

PMID:
4000227
14.

Acute psychosis with Coricidin cold medicine.

Sharma A, Dewan V, Petty F.

Ann Pharmacother. 2005 Sep;39(9):1577-8. No abstract available.

PMID:
16076908
15.

Nyquil-associated liver injury.

Foust RT, Reddy KR, Jeffers LJ, Schiff ER.

Am J Gastroenterol. 1989 Apr;84(4):422-5.

PMID:
2929565
16.

[Ventricular tachycardia secondary to phenylpropanolamine poisoning: apropos a case].

Barriales Villa R, Batalla Celorio A, López de la Iglesia J, Barriales Alvarez V, Iglesias Cubero G, Rodríguez Blanco VM, Cortina Llosa A.

Rev Esp Cardiol. 1995 Nov;48(11):762-4. Spanish.

PMID:
8532946
17.

[Serotonin syndrome caused by an overdose of dextromethorphan, Medicon].

Adachi Y, Uchisaki S, Itagaki T, Suzuki K, Obata Y, Doi M, Sato S.

Masui. 2009 Dec;58(12):1531-3. Japanese.

PMID:
20055201
18.

The teratogenicity of N-methyl-D-aspartate (NMDA) receptor antagonists.

Polifka JE, Shepard TH.

Pediatr Res. 1998 Sep;44(3):415; author reply 416-7. No abstract available.

PMID:
9727723
19.

The teratogenicity of N-methyl-D-aspartate (NMDA) receptor antagonists.

Brent RL.

Pediatr Res. 1998 Sep;44(3):415-7. No abstract available.

PMID:
9727724
20.

Toxicity of over-the-counter cough and cold medications.

Gunn VL, Taha SH, Liebelt EL, Serwint JR.

Pediatrics. 2001 Sep;108(3):E52.

PMID:
11533370
Items per page

Supplemental Content

Support Center